# SDR MASA200700095

- Difficulty date: February 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 13,293 hours, 11,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7133 IAD - CREW RETURNED TO FIELD DUE TO LANDING GEAR WOULD NOT RETRACT.  MX ADJUSTED THE PROX SWITCH.
